# SDR 99ZZZX2777

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2356G
- Make and model: Cessna 182B
- Aircraft serial: 51656
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING RAMP INSPECTION BY THE FAA, IT WAS DISCOVERED THE ELEVATOR WOULD NOT MOVE TO THE DOWN POSITION.  IT WAS FOUND THAT AN AVIONICS (COAX) CABLE WAS ROUTED IN FRONT OF THE FLIGHT CONTROLS TEE BEHIND THE INSTRUMENT PANEL AND WAS BLOCKING ANY FORWARD MOVEMENT OF THE FLIGHT CONTROL YOKE.  THE MECHANIC FOR THE OPERATOR CUT THE TIE-WRAP THAT HELD THE CABLE BLOCKING THE FLIGHT CONTROLS, RE-ROUTED THE CABLE (UP AND OUT OF THE WAY), AND RE-FASTENED THE CABLE BUNDLE.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
